As an Amazon Associate I earn from qualifying purchases.
Take one tablet every four hours while symptoms persist. For use by people 12 years of age and older.


Berry flavored powder packets. These indications are based solely on traditional homeopathic use.

Dissolve one theraflu powder packet in 8 ounces of hot water for multi-symptom relief. Cough and cold medicine with delicious green tea infusions and honey lemon flavors.


World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.

From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.
Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive. This severe cold & flu medicine helps relieve headache, minor aches and pains, nasal congestion, sore throat, and cough.

Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night.
Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. Do not take more than 5 packets in 24 hours unless directed by a doctor. The hot liquid provides a soothing effect.
1. Advil
#ad
Cold Medicine for Adults with Ibuprofen, Advil Multi Symptom Cold and Flu Medicine, Phenylephrine HCL and Chlorpheniramine Maleate, 50 Coated Tablets
#adAdvil #ad - Cold medicine for adults available in easy-to-take coated tablet form. Fifty packets of 1 coated tablet of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate.Take one tablet every four hours while symptoms persist. For use by people 12 years of age and older.
More information #ad
Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief. Uniquely formulated to fight common cold and flu symptoms, fever, nasal swelling, providing nasal congestion, sneezing, headache, sinus pressure, body aches and runny nose relief.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 3.5 Inches |
Width | 5.5 Inches |
Part Number | 305730190015 |
Model | 305730190015 |
More information #ad
2. First Aid Only
#ad
Non Drowsy, PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets
#adFirst Aid Only #ad - Be sure to always have this on-hand. Relieves a variety of cough, cold and flu symptoms. Composed of a non-drowsy formula. Combines pain relief with cold medication. Easy for on-the-go.More information #ad
Brand | First Aid Only #ad |
Manufacturer | PhysiciansCare #ad |
Height | 3.5 Inches |
Length | 5.25 Inches |
Weight | 0.01 Pounds |
Width | 4.75 Inches |
Part Number | 90092 |
Model | 9209842 |
More information #ad
3. Nature's Way
#ad
10 Powder Packets, Nature's Way Umcka FastActives Cold + Flu Relief Multi-Action, Berry Flavor
#adNature's Way #ad - 1 box of 10 packets each. Rapidly melts in mouth - Suitable for children - Non-Drowsy. Umcka cold+flu berry fastactives combine pelargonium sidoides EPs 7630 1X and Alpha CF into one great-tasting, non-drowsy, multi-action cold and flu formula.Berry flavored powder packets. These indications are based solely on traditional homeopathic use.
More information #ad
They have not been evaluated by the Food & Drug Administration. Shortens duration and reduces severity of symptoms associated with the common cold and throat/nasal/bronchial irritations, and temporarily relieves flu symptoms. Cold and flu relief, fever, runny nose, cough, congestion, multi-action formula minor aches/pains, sore throat.Brand | Nature's Way #ad |
Manufacturer | Nature's Way #ad |
Height | 3.41 Inches |
Length | 3.38 Inches |
Weight | 0.81 Pounds |
Width | 0.81 Inches |
Part Number | 15349 |
Model | 15349 |
More information #ad
4. Theraflu
#ad
Cold and Cough Medicine Powder Packets, Green Tea and Honey Lemon Flavors, 6 Packets, Theraflu Multi-Symptom Severe Cold Medicine
#adTheraflu #ad - Each packet contains dextromethorphan HBr 20 mg, acetaminophen 500 mg and phenylephrine HCl 10 mg. Theraflu powder dissolves quickly in hot water for cold, cough and sore throat relief that is as easy as making a cup of tea.Dissolve one theraflu powder packet in 8 ounces of hot water for multi-symptom relief. Cough and cold medicine with delicious green tea infusions and honey lemon flavors.
More information #ad
Package contains 6 powder packets of theraflu Multi-Symptom Severe Cold Medicine, Cold and Cough Medicine Powder Packets, Green Tea and Honey Lemon Flavors. Adults and children ages 12 and older take every four hours as needed for symptom relief. Powerful relief from cold symptoms such as sore throat pain, nasal and sinus congestion, minor body aches and pains, headache, cough and fever.Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4.94 Inches |
Length | 1.78 Inches |
Weight | 0 Pounds |
Width | 3.13 Inches |
Part Number | B0114LQN7C |
Model | B0114LQN7C |
More information #ad
5. ALKA-SELTZER PLUS
#ad
Alka-seltzer Plus Cold & Flu, Cough Suppressant, Power Max Cold and Flu Medicine, For Adults with Pain Reliever, Nasal Decongestant, Night, Antihistamine, Fever Reducer, 36 Count
#adALKA-SELTZER PLUS #ad - Day time multi-symptom relief of nasal congestion, headache, Sinus pressure and fever. Fast relief so you can get back to your busy life. Night time multi-symptom relief of runny nose, headache, nasal congestion, sore throat, cough, body ache, cough, body ache, sore throat and fever.More information #ad
Use as directed. Maximum strength day time and night time relief from your worst cold & Flu symptoms. 25% smaller pill: alka-seltzer plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Width | 1.5 Inches |
More information #ad
6. Vicks
#ad
Cold & Flu Medicine, 24 NyQuil Liquicaps, Fever, Powerful Multi-Symptom Daytime And Nighttime Relief For Headache, 48 DayQuil, 72 Count, Vicks DayQuil and NyQuil Combo Pack, Sore Throat, Cough
#adVicks #ad - Effective cold & flu medicine temporarily relieve common cold & FLU SYMPTOM RELIEF: DayQuil and NyQuil Cold & flu symptoms. Fast, powerful multi-symptom relief: Use non-drowsy DayQuil for daytime relief and at night try NyQuil for fast relief so you can rest.World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.
More information #ad
Feel better fast: just one dose starts working fast to provide effective cold & flu relief. Power through your worst cold & flu symptoms: Life doesn’t stop when you have a cold, such as cough and fever, DayQuil and NyQuil relieve bothersome symptoms, day and night.Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.38 Inches |
Length | 4.38 Inches |
Width | 3 Inches |
Part Number | 980131133 |
Model | No Model |
More information #ad
7. Tylenol
#ad
Tylenol Cold + Flu Severe Medicine Caplets for Fever & Cough Relief, 2 Count, Red, Pack of 50
#adTylenol #ad - 2-count of tylenol cold + flu Severe Caplets provide effective relief of multiple symptoms due to the flu and common cold. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.
More information #ad
It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive. This severe cold & flu medicine helps relieve headache, minor aches and pains, nasal congestion, sore throat, and cough.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.76 Inches |
Length | 3.29 Inches |
Weight | 0.31 Pounds |
Width | 4.42 Inches |
More information #ad
8. Theraflu
#ad
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
#adTheraflu #ad - For adults and children 12 years of age and over. Both can be taken every 4 hours, while symptoms persist. Tackles your worst cold, flu and cough symptoms. Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg.Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night.
More information #ad
Perfect for day or night. Hsa and fsa eligible product. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. Do not take more than 5 packets in 24 hours unless directed by a doctor. The hot liquid provides a soothing effect.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 5.11 Inches |
Length | 3.25 Inches |
Weight | 0.4 Pounds |
Width | 4 Inches |
Part Number | 79191200 |
Model | 79191200 |
More information #ad